# SDR IPXA2018082233112

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 27,830 hours, 18,557 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR DIFFICULT TO CLOSE.  ADJUSTED THE CREW ENTRY DOOR IAW AMM 52-12-00-825-001. OPS CHECKED NORMAL.
